Pabron Cough Kids ( Carbocisteine 2 W/V) Syrup 120ml

Children above 5 years: 2.5ml, 3 times daily.

Ingredients Carbocisteine, Methyl Hdroxybenzoate as Preservative

There are no known contraindications. However, if in doubt of the suitability of this product, please consult your doctor or pharmacist before taking the product. Store below 25 degree Celcius and away from heat. For future information, please consult your pharmacist or physician.